# SDR SWAA2018080824121

- Difficulty date: August 6, 2018
- Submitted: August 8, 2018
- Operation: Air carrier
- Aircraft: N756SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27872
- Aircraft time: 66,048 hours, 38,629 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3307
- Condition: Loose
- Location: R2 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SLIDE LOOSE.  SECURED SLIDE COVER PER AMM.
